Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Recurring red spots o penis, had applied lobat gm. Had taken UTI treatment. What could be the cause?

hello sir before 15 days i have tested my urine test then there was little infection on my my report no. of pus cells are 2-4.and protein are fine was about my report and before 1 month i had some red spots on my penis ,then i use fungle cream lobat g m. then they remove.after some days they appear again what is this problem
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
It seems that you might be having yeast infection on the part.
Apply anti-fungal cream locally.
Go for one oral anti-fungal medicine course like Flucanozole 150 mg once in a week for 4 weeks.
Keep local hygiene clean, dry and airy.
Ok and take care.
Answered: Tue, 29 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor